# SDR 9721123243

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED, ALIGNMENT FAULT.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED CHECK AND RIG OF FLAP SYSTEM, OPERATIONAL CHECK OK.
